# SDR YENA20190415194

- Difficulty date: April 10, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N368JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000623
- Aircraft time: 17,188 hours, 11,684 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040051
- Part serial: EE0093
- Condition: Damaged
- Location: R2 Door
- Part time: 34,485 hours, 22,289 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 2284,  R-2 SLIDE-EMERGENCY AFT DOOR FOUND UNRAVELED, PERFORMED CONTROLLED DEPLOYMENT PER MCC; R-2 SLIDE-EMERGENCY AFT DOOR R+R IAW AMM 25-65-01
